Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Horizontal holomorphic curves in $ {\rm Sp}(n)$-flag manifolds

Author: Kichoon Yang
Journal: Proc. Amer. Math. Soc. 103 (1988), 265-273
MSC: Primary 53C42; Secondary 58E20
MathSciNet review: 938681
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A complete description of horizontal holomorphic curves in $ {\text{Sp}}\left( n \right)$-flag manifolds is given. For compact curves a Plücker type integral formula is derived.

References [Enhancements On Off] (What's this?)

  • [B-D] T. Brocker and T. Dieck, Representations of compact Lie groups, Springer-Verlag, New York, 1985. MR 781344 (86i:22023)
  • [B-H] A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces. I, Amer. J. Math. 80 (1958), 458-536. MR 0102800 (21:1586)
  • [Br] R. L. Bryant, Lie groups and twistor spaces, Duke Math. J. 52 (1985), 223-262. MR 791300 (87d:58047)
  • [Bu] F. E. Burstall, A twistor description of harmonic maps of a $ 2$-sphere into a Grassmannian, Math. Ann. 274 (1986), 61-74. MR 834106 (87h:58044)
  • [Ch1] S. S. Chern, On the minimal immersions of the two-sphere in a space of constant curvature, Problems in Analysis, Princeton Univ. Press, Princeton, N.J., 1970, pp. 27-40. MR 0362151 (50:14593)
  • [Ch2] -, Selected papers, Springer-Verlag, New York, 1978. MR 514211 (82h:01074)
  • [Ch3] -, Complex manifolds without potential theory, 2nd ed., Springer-Verlag, New York, 1979. MR 533884 (80f:32001)
  • [C-W] S. S. Chern and J. G. Wolfson, Minimal surfaces by moving frames, Amer. J. Math. 105 (1983), 59-83. MR 692106 (84i:53056)
  • [E-W] J. Eells and J. C. Wood, Harmonic maps from surfaces to complex projective spaces, Adv. in Math. 49 (1983), 217-263. MR 716372 (85f:58029)
  • [G] J. F. Glazebrook, The construction of a class of harmonic maps to quaternionic projective spaces, J. London Math. Soc. 30 (1984), 151-159. MR 760884 (86h:58041)
  • [J-R-Y] G. R. Jensen, M. Rigoli and K. Yang, Holomorphic curves in the complex quadric, Bull. Austral. Math. Soc. 35 (1987), 125-147. MR 875513 (88e:53082)
  • [S] S. Salamon, Quaternionic Kähler manifolds, Invent. Math. 67 (1982), 143-171. MR 664330 (83k:53054)
  • [Wan] H. C. Wang, Closed manifolds with homogeneous complex structures, Amer. J. Math. 76 (1954), 1-32. MR 0066011 (16:518a)
  • [Y] K. Yang, Frenet formulae for holomorphic curves in the two quadric, Bull. Austral. Math. Soc. 33 (1986), 195-206. MR 832521 (87k:53148)
  • [Y2] -, Almost complex homogeneous spaces and their submanifolds, World Scientific, 1987. MR 938098 (89e:53079)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C42, 58E20

Retrieve articles in all journals with MSC: 53C42, 58E20

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society